WHATSAPP SUPPORT

Important Links

Propain 100's

£39.00

Add to Cart:

Propain 100's

100 Capsules. Specific Relief for Pain in migraine, headache, period and muscular pain. From Restan Laboratories

Packaging: Product Packaging

Paracetamol (Codeine, Diphenhydramine, Caffeine)

This medicine can only be used for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen or aspirin alone.
You should only take this product for a maximum of three days at a time. If you need to take it for longer than three days you should see your doctor or pharmacist for advice.
This medicine contains codeine which can cause addiction if you take it continuously for more than three days. This can give you withdrawal symptoms from the medicine when you stop taking it.
If you take this medicine for headaches for more than three days it can make them worse.

Do not take Propain Caplets:

If you are allergic to paracetamol, codeine, diphenhydramine, caffeine or any of the other ingredients in these caplets.

  • If you are taking any other medicines containing paracetamol, codeine, antihistamine or caffeine (without consulting your doctor)
  • If you suffer from alcoholism
  • If you suffer from severe lung disease and difficulty breathing
  • If you are at risk of a blocked intestine
  • If you have raised pressure within your skull
  • If you have suffered a head injury
  • If you have severe stomach pain
  • For pain relief in children and adolescents (0-18 years of age) after removal of their tonsils or adenoids due to obstructive sleep apnoea syndrome
  • If you know that you metabolise very rapidly codeine into morphine
  • If you are breastfeeding

  • Manufactured by: Adcock Ingram

This product was added to our catalog on Tuesday 19 June, 2012.

Customers who bought this product also purchased...





Leave a Review

Cards Accepted

VisaMasterCardAmerican Express

DHL Courier

Who's Online

There currently are 5 guests online.